# SDR FDEA2020021420331

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 64,438 hours, 23,277 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N66111020
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RAISED GEAR HANDLE TO UP. RECEIVED A  GEAR DOORS EICAS AND DOORS LIGHT. COMPLED WITH QRH.  NO OTHER ASSOCIATED PROBLEMS.   PERFORMED B757 FIM 32-09 FT804, PSEU BITE TEST,  NO  HISTORY FAULTS STORED OR CURRENT FAULTS PRESENT AT  THIS TIME.  FAULT IS NOT PRESENT ON EICAS AT THIS  TIME.  SUSPECT HYD LEAK ON RT GEAR WAS REASON FOR  GEAR DOORS EICAS MESSAGE.  TEMP INSTALLED 3 FLEX  HYD LINES IN PLACE OF RIGID LINES IN ORDER TO  CONTINUE T/S OTHER DISCREPANCIES.  BLED THE TEMP  INSTALLED LINES GOING TO THE TRUCK POSITION  ACTUATOR.  ERS 20-00566  IS SUBMITTED FOR APPROVAL  TO USE THE 3 HYD FLEX LINES FOR REPAIR OF LEAKING  RIGID LINE ON RT MLG.  AWAITING RESPONSE.  TEMP FLEX LINE INSTALLED FOR RT GEAR TILT ACTUATOR  OK PER E.A. F-2902-T0352405  COMPLIED WITH INSTALLATION OF 3 EA HYD FLEX LINES,  P/N 171141-6CR-0360, 171141-6CR-0120, AND  171141-6CR-0300, WITH 2 UNIONS MS21902-6J, IN PLACE  OF RIGID LINE, P/N 271N6611-1020, ON RT MLG REF EA  F-2902-T0352405 PT 1 AND B757 AMM 20-10-09-8.  LEAK  CHECK GOOD AT THIS TIME.
